# SDR IPXA2018081322717

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Sequence
- Location: Aft Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL 1 CABIN DOOR AFT L APPEARED SHORTLY AFTER LEVEL OFF AT FL 370.  CHECKED THE DOOR,  IT WAS ARMED AND LOCKED,  DISREGARD  COULD ONLY CHECK FWD CABIN DOORS, LEFT & RIGHT, CHECKED CLOSED AND LOCKED.  CABIN PRESSURE GOOD. LEVEL 1 CABIN DOOR AFT L WENT OUT.  INSPECTED AFT LEFT CABIN DOOR AND FOUND DOOR ARMING HANDLE OUT OF SEQUENCE WITH DOOR CONTROL HANDLE.  PERFORMED CABIN DOOR RESET PROCEDURE IAW MM 52-12-13. AFT LEFT CABIN DOOR OPS CHECKED NORMAL.
